Couldn't find what you looking for?

TRY OUR SEARCH!

hello i have had two injections on right arm along side of each other horendously painful was the second injection and i have had this for nearly a month now with no improvement and numbness going from shoulder into arm causing arm to feel weak my doctor says i need physio i did but no improvement the injections were whooping cough tetanus and something else combines and a vitamin b shot why is is happening i feel like there is comething crawling inside my muscle in arm and back of shoulder i am taking mobic but not much relief please help desperate.

Loading...

It's hard to say what the problem is because the symptoms are not entirely clear, although it seems to me like you may have sustained a bit of nerve damage from one of the shots. When you talked to your doctor, he said that you needed physio. I think that you should talk to your doctor again about the numbness and try to be as specific as possible. If he doesn't help, ask for a second opinion, because this does not seem like a normal reaction. Good luck to you, and keep us posted. Thanks!
Reply

Loading...